Oklahoma, 2014Hail and Damaging Winds in Oklahoma, October 2, 2014
October 2, 2014 · NWS TSA · 32 events in 12 counties and zones
Thunderstorms developed across eastern Oklahoma as a strong cold front moved through the region. The stronger storms produced large hail up to three inches in diameter and damaging wind gusts up to 85 mph.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $111,000
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed across eastern Oklahoma as a strong cold front moved through the region. The stronger storms produced large hail up to three inches in diameter and damaging wind gusts up to 85 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Oct 2, 11:19 AM CST, 1 minute earlier.
Area forecast discussion, Oct 2, 11:19 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU OCT 2 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9
HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH
HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH
AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD
FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND
EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND
NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE
TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS
WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE
THEY LIFT.
&&
.PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/
..UPDATE...
DISCUSSION...
MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL
AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE
OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING
THIS QUITE WELL.
LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT
THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND
INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF
THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN
PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE
NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW
ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE
MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF
THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD
TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE
MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE
EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY
WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE
TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH.
THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR
OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING
VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE
THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD
NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL
SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS.
PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND
EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS.
PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/
DISCUSSION...
THE 12Z TAF DISCUSSION IS INCLUDED BELOW...
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND
TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT
THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE
LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE
SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA
SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS
FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS
COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST
LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT
INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK
TOWARD THE END OF THIS FORECAST.
LACY
PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/
DISCUSSION...
ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING
LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF
EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH
THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT
SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY.
APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR
SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE
FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT
CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE
EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE
SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER
EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL
AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT-
LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF
SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS.
FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING
WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP
LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL
HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA
FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS...
ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND
LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY
AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH.
A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN
VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER
RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE
NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO
WHAT WE SAW THE LAST COUPLE OF DAYS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...22
LONG TERM....05
AVIATION...22
Hazardous weather outlook, Oct 2, 8:14 AM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
914 AM CDT THU OCT 2 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
914 AM CDT THU OCT 2 2014
...SEVERE STORM POTENTIAL PEAKS THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EAST OF AN OKEMAH TO BARTLESVILLE LINE.
ONSET...EARLY AFTERNOON.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY AFTERNOON.
AREA AT GREATEST RISK...EASTERN OKLAHOMA AND FAR NORTHWEST ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THERE IS A SIGNIFICANT RISK OF SEVERE STORMS ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS TODAY. DAMAGING WINDS WILL BE THE PRIMARY
THREAT...WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. THE
TORNADO THREAT WILL BE HIGHEST WITH ANY ISOLATED STORMS THAT MAY
DEVELOP AHEAD OF THE MAIN LINE OF STORMS EXPECTED ALONG THE COLD
FRONT.
MORNING STORMS WILL CONTINUE TO MOVE ACROSS THE REGION...POSING A
LIMITED HAIL AND GUSTY WIND RISK. THE MUCH GREATER THREAT WILL BE BY
EARLY AFTERNOON...WHEN A BAND OF STORMS IS EXPECTED TO DEVELOP ON A
COLD FRONT VERY NEAR THE HIGHWAY 75 CORRIDOR. THE LINE OF STORMS
WILL SWEEP EASTWARD INTO WESTERN ARKANSAS THROUGH EARLY EVENING.
POCKETS OF HEAVY RAIN HAVE ALREADY OCCURRED EARLY THIS MORNING...AND
WITH THE AFTERNOON AND EVENING RAINFALL...LOCAL AMOUNTS AS HIGH AS 3
INCHES ARE POSSIBLE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY
COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY.
OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND
AND AT LEAST THE EARLY PART OF NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 2, 9:13 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT THU OCT 2 2014
OKZ065-066-021600-
OKFUSKEE OK-OKMULGEE OK-
1013 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE
AT 1013 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OKEMAH...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WILSON...OKEMAH...CLEARVIEW...OKFUSKEE AND
OKMULGEE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3564 9624 3564 9619 3569 9619 3572 9617
3556 9590 3537 9622 3547 9638
TIME...MOT...LOC 1513Z 227DEG 28KT 3544 9627Special weather statement, Oct 2, 9:35 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT THU OCT 2 2014
OKZ064-066-021615-
CREEK OK-OKMULGEE OK-
1035 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND NORTHERN OKMULGEE
AT 1036 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
OKMULGEE STATE PARK...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PRESTON...BEGGS AND OKMULGEE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3587 9615 3582 9578 3555 9610 3560 9619
3564 9619 3564 9627
TIME...MOT...LOC 1536Z 217DEG 27KT 3562 9614Special weather statement, Oct 2, 10:12 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1112 AM CDT THU OCT 2 2014
OKZ060-066-021645-
OKMULGEE OK-TULSA OK-
1112 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE AND SOUTHERN TULSA
AT 1113 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BEGGS...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LIBERTY...BEGGS AND HECTORVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3586 9606 3586 9604 3589 9604 3598 9598
3590 9582 3586 9582 3585 9579 3569 9603
3574 9614
TIME...MOT...LOC 1613Z 221DEG 29KT 3574 9605Special weather statement, Oct 2, 10:52 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1152 AM CDT THU OCT 2 2014
OKZ065-066-071-021730-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
1152 AM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 1152 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF BEARDEN TO 9 MILES SOUTHWEST OF
VERNON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILSON...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...OKFUSKEE...HENRYETTA...
BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...VERNON AND PIERCE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3542 9645 3564 9628 3547 9558 3515 9597
3516 9599 3529 9599 3528 9643 3529 9645
TIME...MOT...LOC 1652Z 221DEG 38KT 3529 9645 3514 9602Special weather statement, Oct 2, 11:02 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1202 PM CDT THU OCT 2 2014
OKZ060-064-066-067-070-021730-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1202 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND
WESTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 1201 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
MOUNDS...MOVING NORTHEAST AT 40 MPH. OTHER STRONG THUNDERSTORMS WERE
EAST OF HECTORVILLE...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
TULSA...LIBERTY...BALD HILL...HECTORVILLE...LEONARD...BIXBY...
JENKS...GLENPOOL...BROKEN ARROW...CHOSKA...STONEBLUFF...
REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...HASKELL AND JENKS
RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3620 9588 3619 9581 3616 9581 3616 9570
3615 9561 3609 9556 3608 9558 3607 9555
3595 9545 3563 9585 3590 9617
TIME...MOT...LOC 1701Z 228DEG 34KT 3591 9600Special weather statement, Oct 2, 11:17 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CDT THU OCT 2 2014
OKZ054-059-064-021800-
CREEK OK-OSAGE OK-PAWNEE OK-
1217 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...SOUTHEASTERN OSAGE AND PAWNEE
AT 1217 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF HALLETT TO 7 MILES WEST OF
DRUMRIGHT...MOVING NORTHEAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3659 9600 3616 9628 3616 9630 3614 9630
3593 9644 3593 9662 3615 9663 3616 9673
3639 9667 3680 9632
TIME...MOT...LOC 1717Z 225DEG 36KT 3629 9653 3605 9670Thunderstorm Wind, Cherokee
- When
- October 2, 11:20 AM CST
- Where
- Cherokee County, Tahlequah
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 35.920, -94.970
Strong thunderstorm wind blew down several trees and numerous large tree limbs in a mobile home park on the west side of town. Some trailers were damaged and the roof was blown off of a shed by the strong wind.
Hail, Cherokee
- When
- October 2, 11:20 AM CST
- Where
- Cherokee County, Tahlequah
- Measured
- 3 in hail
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 35.920, -94.970
Hail larger than baseball size damaged vehicles and the roofs of homes.
Hail, Cherokee
- When
- October 2, 11:20 AM CST
- Where
- Cherokee County, Tahlequah
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.920, -94.970
Hail, Tulsa
- When
- October 2, 11:26 AM CST
- Where
- Tulsa County, 1 mi S of Broken Arrow
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.035, -95.780
Hail, Tulsa
- When
- October 2, 11:27 AM CST
- Where
- Tulsa County, 3.43 mi SSW of Broken Arrow
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.002, -95.796
Hail, Delaware
- When
- October 2, 12:14 PM CST
- Where
- Delaware County, 3.9 mi E of Colcord
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.270, -94.610
Thunderstorm Wind, Osage
- When
- October 2, 12:20 PM CST
- Where
- Osage County, 3.75 mi NNW of Skiatook
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.415, -96.037
The Oklahoma Mesonet station northwest of Skiatook measured 58 mph thunderstorm wind gusts.
Thunderstorm Wind, Tulsa
- When
- October 2, 1:19 PM CST
- Where
- Tulsa County, Glenpool
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.950, -96.000
Strong thunderstorm wind blew down large tree limbs.
Thunderstorm Wind, Tulsa
- When
- October 2, 1:20 PM CST
- Where
- Tulsa County, 3.45 mi SSW of Broken Arrow Arpk
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.008, -95.903
Numerous large tree limbs were blown down over Sheridan Road at 108th St. South.
Thunderstorm Wind, Tulsa
- When
- October 2, 1:21 PM CST
- Where
- Tulsa County, 2.93 mi SSW of Broken Arrow Arpk
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 36.010, -95.886
Strong thunderstorm wind blew down large tree limbs and a portion of a privacy fence.
Thunderstorm Wind, Tulsa
- When
- October 2, 1:23 PM CST
- Where
- Tulsa County, Broken Arrow
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 36.050, -95.780
Strong thunderstorm wind blew down large tree limbs.
Hail, Tulsa
- When
- October 2, 1:30 PM CST
- Where
- Tulsa County, Owasso
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 36.270, -95.850
Thunderstorm Wind, Wagoner
- When
- October 2, 1:31 PM CST
- Where
- Wagoner County, 2.95 mi NE of Oneta
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.055, -95.690
Strong thunderstorm wind blew down several trees and numerous large tree limbs.
Hail, Tulsa
- When
- October 2, 1:35 PM CST
- Where
- Tulsa County, 2.49 mi NE of Owasso
- Measured
- 1.75 in hail
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 36.296, -95.819
Hail, Rogers
- When
- October 2, 1:37 PM CST
- Where
- Rogers County, 6.21 mi NW of Verdigris
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.300, -95.750
Thunderstorm Wind, Wagoner
- When
- October 2, 1:45 PM CST
- Where
- Wagoner County, 0.7 mi ESE of Oneta
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 36.017, -95.708
Strong thunderstorm wind blew down large tree limbs and damaged the roof of a home.
Thunderstorm Wind, Rogers
- When
- October 2, 1:51 PM CST
- Where
- Rogers County, 0.51 mi W of Inola
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 36.151, -95.509
Strong thunderstorm wind blew off a portion of the roof of a home.
Thunderstorm Wind, Wagoner
- When
- October 2, 1:52 PM CST
- Where
- Wagoner County, Coweta
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 35.950, -95.650
Strong thunderstorm wind snapped a power pole.
Thunderstorm Wind, Muskogee
- When
- October 2, 2:07 PM CST
- Where
- Muskogee County, 4.52 mi WSW of Webbers Falls
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.493, -95.203
Strong thunderstorm wind blew down trees and power lines between Warner and Webbers Falls, near the intersection of Highway 64 and Ross Road.
Thunderstorm Wind, Muskogee
- When
- October 2, 2:10 PM CST
- Where
- Muskogee County, 0.78 mi SSW of Webbers Falls Sheffi
- Measured
- 72 kt (83 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.489, -95.123
The Oklahoma Mesonet station near Webbers Falls measured 83 mph thunderstorm wind gusts.
Thunderstorm Wind, Muskogee
- When
- October 2, 2:11 PM CST
- Where
- Muskogee County, 5 mi E of Webbers Falls
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.520, -95.041
Strong thunderstorm wind blew down large tree limbs and power lines.
Hail, Haskell
- When
- October 2, 3:12 PM CST
- Where
- Haskell County, 10 mi S of Stigler
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 35.105, -95.130
Thunderstorm Wind, Haskell
- When
- October 2, 3:15 PM CST
- Where
- Haskell County, 0.45 mi NNW of Keota
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.256, -94.922
Strong thunderstorm wind blew down large tree limbs.
Thunderstorm Wind, Choctaw
- When
- October 2, 3:30 PM CST
- Where
- Choctaw County, 0.28 mi NE of Soper
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.032, -95.696
Strong thunderstorm wind blew down trees onto Highway 70.
Thunderstorm Wind, Le Flore
- When
- October 2, 3:30 PM CST
- Where
- Le Flore County, 0.91 mi N of Poteau
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.063, -94.621
Strong thunderstorm wind blew down numerous large tree limbs.
Thunderstorm Wind, Le Flore
- When
- October 2, 3:35 PM CST
- Where
- Le Flore County, 1.17 mi NNE of Spiro
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 35.245, -94.620
Strong thunderstorm wind blew down power lines.
Thunderstorm Wind, Pushmataha
- When
- October 2, 3:40 PM CST
- Where
- Pushmataha County, Antlers
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.230, -95.620
Strong thunderstorm wind blew down power lines.
Thunderstorm Wind, Choctaw
- When
- October 2, 3:55 PM CST
- Where
- Choctaw County, 1.37 mi WNW of Hugo
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.031, -95.540
The Oklahoma Mesonet station near Hugo measured 64 mph thunderstorm wind gusts.
Thunderstorm Wind, McIntosh
- When
- October 2, 4:00 PM CST
- Where
- McIntosh County, 0.51 mi NNW of Eufaula
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.287, -95.582
Strong thunderstorm wind blew down several trees.
Thunderstorm Wind, Le Flore
- When
- October 2, 4:10 PM CST
- Where
- Le Flore County, Poteau
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 35.050, -94.620
Strong thunderstorm wind blew down numerous large tree limbs.
Thunderstorm Wind, McIntosh
- When
- October 2, 4:30 PM CST
- Where
- McIntosh County, 2 mi SW of Shady Grove
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.464, -95.449
Strong thunderstorm wind uprooted several trees.
Thunderstorm Wind, Muskogee
- When
- October 2, 4:49 PM CST
- Where
- Muskogee County, 0.63 mi S of Webbers Falls
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 35.511, -95.132
Strong thunderstorm wind damaged a barn.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Arkansas, October 2, 20141 death · 2 injured · $1.4 million · EF1 · 66 events
- Hail and Damaging Winds in Texas, October 2, 20143 injured · $443,000 · 1.75 in hail · 88 events
- Hail and Damaging Winds in Kansas, October 2, 2014$23 million · 1.75 in hail · 5 events
- Tornadoes and Damaging Winds in Kentucky, October 2 to 3, 2014$297,000 · EF1 · 7 events
- Damaging Winds and Lightning Strike in Texas, October 2, 2014$105,000 · 65 kt wind · 24 events
- High Wind in Alaska, October 2 to 3, 2014$250,000 · 56 kt wind · 1 event
- Damaging Winds and Lightning Strike in Louisiana, October 2, 2014$50,000 · 55 kt wind · 12 events
- Hail and Damaging Winds in Mississippi, October 2 to 3, 2014$38,000 · 1.25 in hail · 13 events
- Hail and Damaging Winds in Arkansas, October 2, 2014$22,000 · 1.25 in hail · 10 events
- Flash Flood and Hail in Missouri, October 2, 20141 in hail · 11 events
- Damaging Winds in Arkansas, October 2, 201457 kt wind · 10 events
- Damaging Wind in Mississippi, October 2, 20141 injured · 70 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 545250, 545251, 545252, 545253, 545254, 545255, 545256, 545258, 545259, 545261, 545263, 545264, 545265, 545266, 545268, 545269, 545274, 545275, 545277, 545278, 545281, 545282, 545283, 545284, 545285, 545287, 545290, 545291, 545293, 545295, 545297, 545298.